View R&D Publication Details

Department

Mathematics

Department

Mathematics

Authors

Prahlad Vaidyanathan , Marius Dadarlat

Title of Article

E-theory for C[0,1]-algebras with finitely many singular points

Title of journal

Journal of K-theory

Year

2014

Volume

13

DOI

10.1017/is013012029jkt252

Pages

249 -- 274

Keywords

continuous fields of c* algebras, e-theory, classification of c* algebras

Status

Active

Copyright © 2016 Indian Institute of Science Education and Research Bhopal. All rights reserved